| Catalog Number |
06473245001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number was 766130, the expiration date was not provided.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable creatinine (crep2) results from four patient samples tested on a cobas 8000 c702 module.Sample 01: the initial result was 3.29 mg/dl and the repeat result was 1.02 mg/dl.Sample 02: the initial result was 1.13 mg/dl and the repeat result was 0.83 mg/dl.Sample 03: the initial result was 0.69 mg/dl and the repeat result was 1.16 mg/dl.Sample 04: the initial result was 1.32 mg/dl and the repeat result was 0.88 mg/dl.
Additional Manufacturer Narrative
The requested information was not provided and the allegation could not be confirmed.The investigation did not identify a product problem.